# SDR RRXA991107

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flange
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK, RIGHT WING, O/B FLAP, NR 3 WEDGE I/B LOWER MOUNTING FLANGE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NUT PLATE IAW FAA APPROVED TENNESSEE TECH SERVICES DER ENGINEERING SKETCH NR EO-99-085 WITH APPROVED 8110-3, DATED MAY 21, 1999.
